# SDR DALA1011341808

- Difficulty date: May 22, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 34,656 hours, 9,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY LIGHTS ARE INOPERATIVE. MX REPLACED BATTERY PACK. SYS OPS IS NORMAL.
